MAUDE Adverse Event Report: EXACTECH, INC. HUM LNR IMPACT TIP 38M; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. HUM LNR IMPACT TIP 38M; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number HUM LNR IMPACT TIP 38M
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the humeral stem was in the assembly tray during impaction.The humeral liner impactor tip 38mm broke during the impaction of the 38 humeral liner.All fragments, parts or pieces were removed.The surgeon stated the humeral liner was not damaged.Surgery carried on as normal, there was no delay.Image received.The device will be return.No patient information provided.
 
Additional Manufacturer Narrative
H2: the fractured impactor tip reported was likely the result of a stress riser introduced during impaction, which led to crack initiation, propagation, and ultimate fracture of the device.Additionally, the device may have experienced material degradation if sterilized beyond the recommended parameters listed in the reprocessing instructions which could have led to the observed failure.Correction: h6 problem code, impact code, clinical code.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury, nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
HUM LNR IMPACT TIP 38M
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19281170
Report Number1038671-2024-01164
Device Sequence Number12660574
Product Code KWT
UDI-Device Identifier10885862087171
UDI-Public10885862087171
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUM LNR IMPACT TIP 38M
Device Catalogue Number321-07-38
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/18/2024
11/25/2025
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date07/22/2024
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown